Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46745
Title: Sandor's inequality for Sugeno integrals
Authors: Caballero, J. 
Sadarangani, K. 
UNESCO Clasification: 1202 Análisis y análisis funcional
Keywords: Convex function
Fuzzy integral
Issue Date: 2011
Journal: Applied Mathematics and Computation 
Abstract: In this paper we prove a fuzzy integral inequality for convex functions. Our results improve recent results that appear in literature. Some examples are given to illustrate our theorems.
URI: http://hdl.handle.net/10553/46745
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.06.041
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 218 (5), p. 1617-1622
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

14
checked on May 16, 2021

WEB OF SCIENCETM
Citations

13
checked on May 16, 2021

Page view(s)

14
checked on May 15, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.